# SDR DXTA2023063091890

- Difficulty date: July 31, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N324QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800242
- Aircraft time: 12,949 hours, 8,632 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER ENGINES ARE SHUTDOWN WITH APU RUNNING AND BLEED AIR ON APU, THE CABIN FILLS WITH A VERY HEAVY JET FUEL SMELL. THIS WAS POINTED OUT BY PASSENGERS AS WELL. WHEN AIRCRAFT WAS SHUTDOWN WINDS WERE CALM.  REMOVED TEMP CONTROLLER AND INSTALLED OVERHAULED CONDITION TEMP CONTROLLER JAW CE680 AMM 21-61-00. TECHS PERFORMED ECU DUCT BUMOUT/OEAN PROCEDURE IAW TC-C68-21-1001. TECHS PERFORMED ECU OPS AND FUNCTIONAL CHECKS JAW AMM 21-61-00, OPS AND FUNCTIONAL CHECKS GOOD WITH NO DEFECTS NOTED. NO FURTHER OII/EXHAUST SMELL COMING FROM CABIN/COCKPIT GASPER DUCTS.
